# SDR SWIA201024892

- Difficulty date: September 10, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 20,942 hours, 17,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT FS 347.25 AND DOOR DATUM 7 CRACKED.  (C-CHECK)  REPLACE INTERCOSTAL PER SRM.
